advertisement
Question
Posted by: NEOZA | 2007/07/20

PREGNANT OR SICK?

i gave birth via c-section last december and first week february i started taking a 3 months injection untill now- i hav had unprotected sex lately AND i am brest feeding.

now i have the following symptoms
1.dont see my periods(is it normal?)
2.feel like there is something in my tommy just ON my belly button.
3.my operation aches especially if its cold
4.MY STOMACH MAKES NOICE LIKE I AM HUNGRY OR WATER MOVEMENT
5.I EAT A LOT

I DO NOT
1.HAVE MORNING SICKNESS
2.DONT VOMMIT
3.NOT DIZZY
AND A DOCTOR TOLD ME I HAD NO INFECTIONS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The absent periods are normal on the injection. It sounds like you are having tummy cramps causing the movement and noise. Changes in diet may help with this. Operation scars do tend to ache in the cold.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement